# SDR MTNA201212190001

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,482 hours, 27,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LEFT BRAKE GOES TO FLOOR AND WON'T STOP THE AIRCRAFT.  WHEN PUMPED IT WILL GRAB BUT FADES TO THE FLOOR QUICKLY AND FAILS TO STOP OR SLOW THE LEFT WHEEL PROPLEM OCCURS ON TAXI AND LANDING.  TROUBLESHOT THE SYSTEM REPLACED THE RIGID HYDRAULIC LINES FROM ZONE NR 1 TO ZONE NR 5 IAW THE ATR42 AMM 20-23-13.  THE SYSTEM LEAK CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
